# SDR ASAA2017120422774

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,918 hours, 8,955 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED DURING START OF APU. GROUNDED - YES. APU OIL QUANTITY WAS LOW, SERVICED APU OIL PER B737-800 AMM 12-13-31. OPS CK NORMAL.
